Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 164, NWS St. Louis, MO

June 24, 2009Calhoun County, Illinois; Pike County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 24, 2009, 6:10 AM CDT for Calhoun County, Illinois; Pike County, Missouri. It took effect at Jun 24, 2009, 7:00 PM CDT. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2009, 6:10 AM CDT (11:10 UTC)
In effect from
Jun 24, 2009, 7:00 PM CDT
Expired
Jun 27, 2009, 10:54 AM CDT
In force
64 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Calhoun County, IL, Pike County, MO

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Clarksville Lock and Dam 24 (CLKM7).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
31 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 241110
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
610 AM CDT WED JUN 24 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI... 


  MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER AFFECTING CALHOUN 
  AND PIKE COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION LAST WEEK...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-251110-
/O.NEW.KLSX.FL.W.0164.090624T1800Z-090629T0600Z/
/CLKM7.1.ER.090624T1800Z.090626T0600Z.090628T0600Z.NO/
610 AM CDT WED JUN 24 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT.
* AT  5:00 AM WEDNESDAY THE STAGE WAS 24.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/25  06/26  06/27  06/28  06/29

MISSISSIPPI RIVER
  CLARKSVILLE 24   25   24.49      25.1   25.3   25.2   24.8   24.1
7 follow-up statements
000 
WGUS83 KLSX 241642
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 AM CDT WED JUN 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...

 
  MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER AFFECTING 
  CALHOUN AND PIKE COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-251641-
/O.EXT.KLSX.FL.W.0164.090625T0000Z-090630T0000Z/
/CLKM7.1.ER.090625T0000Z.090627T0000Z.090629T0000Z.NO/
1141 AM CDT WED JUN 24 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAILWATER
* FROM THIS EVENING TO MONDAY EVENING.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 24.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 25.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

ILC083-MOC183-251640-
/O.EXT.KLSX.FL.W.0163.090626T1800Z-090630T1800Z/
/GRFI2.1.ER.090626T1800Z.090628T1200Z.090629T1800Z.NO/
1141 AM CDT WED JUN 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* FROM FRIDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.3 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.

$$

ILC157-251640-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090626T0600Z/
/CHSI2.2.ER.090617T1237Z.090621T0200Z.090625T0600Z.NO/
1141 AM CDT WED JUN 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL LATE THURSDAY NIGHT.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 27.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TONIGHT.



$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/25  06/26  06/27  06/28  06/29

MISSISSIPPI RIVER
  CLARKSVILLE 24   25   24.71      25.0   25.1   25.2   25.2   24.7
  GRAFTON          18   17.41      17.7   17.9   18.1   18.3   18.1
  CHESTER          27   27.61      26.9   26.8   26.9   26.9   26.7
000 
WGUS83 KLSX 250214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
 
  
        THE MISSISSIPPI RIVER AT ...CLARKSVILLE 24 TW
                                 ...GRAFTON
                                 ...CHESTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-260214-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090627T1200Z/
/CLKM7.1.ER.090625T1200Z.090626T0000Z.090626T1200Z.NO/
914 PM CDT WED JUN 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE.
* UNTIL FRIDAY MORNING.
* AT 8 PM WEDNESDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING 
  AND THEN RISE TO NEAR 25.1 FEET TOMORROW EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS


$$

ILC083-MOC183-260213-
/O.EXT.KLSX.FL.W.0163.090626T0000Z-090629T0000Z/
/GRFI2.1.ER.090626T0000Z.090626T1200Z.090628T0000Z.NO/
914 PM CDT WED JUN 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* FROM THURSDAY EVENING TO SATURDAY EVENING.
* AT 8 PM WEDNESDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW EVENING 
  AND THEN RISE TO NEAR 18.1 FEET BY FRIDAY MORNING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

ILC157-260213-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090629T0600Z/
/CHSI2.2.ER.090617T1237Z.090621T0200Z.090628T0600Z.NO/
914 PM CDT WED JUN 24 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL SUNDAY MORNING.
* AT 7 PM WEDNESDAY THE STAGE WAS 27.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/25  06/26  06/27  06/28  06/29

MISSISSIPPI RIVER
  CLARKSVILLE 24   25   24.85      25.0   25.0   24.6   23.9   23.1
  GRAFTON          18   17.61      17.8   18.1   18.1   17.8   17.0
  CHESTER          27   27.28      27.0   26.8   27.0   26.9   26.6
000 
WGUS83 KLSX 251753
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 PM CDT THU JUN 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER AFFECTING CALHOUN 
  AND PIKE COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY PRECIPITATION...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-261753-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0000Z/
/CLKM7.1.ER.090625T1339Z.090625T1700Z.090627T0000Z.NO/
1253 PM CDT THU JUN 25 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL SATURDAY EVENING.
* AT 12:00 PM THURSDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY EVENING.



$$

ILC083-MOC183-261752-
/O.CON.KLSX.FL.W.0163.090626T0000Z-090629T0000Z/
/GRFI2.1.ER.090626T0000Z.090627T0000Z.090628T0000Z.NO/
1253 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* FROM THIS EVENING TO SUNDAY EVENING.
* AT 12:00 PM THURSDAY THE STAGE WAS 17.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 18.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/26  06/27  06/28  06/29  06/30

MISSISSIPPI RIVER
  CLARKSVILLE 24   25   25.10      25.1   24.7   23.8   22.4   20.8
  GRAFTON          18   17.86      18.1   18.2   17.8   16.6   15.9
000 
WGUS83 KLSX 260234
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT THU JUN 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLILINOIS...MISSOURI...
 
  
               ...HANNIBAL
               ...CLARKSVILLE 24 TW
               ...GRAFTON
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-270234-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-090627T2100Z/
/HNNM7.1.ER.090625T2030Z.090626T0600Z.090626T2100Z.NO/
934 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL SATURDAY AFTERNOON.
* AT 8 PM THURSDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET LATER TONIGHT
  AND FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.


$$

ILC013-MOC163-270233-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0900Z/
/CLKM7.1.ER.090625T1339Z.090626T0600Z.090627T0900Z.NO/
934 PM CDT THU JUN 25 2009

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...

THE FLOOD 
WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.3 FEET LATE TONIGHT 
  AND FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

ILC083-MOC183-270233-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1800Z/
/GRFI2.1.ER.090626T0255Z.090627T1200Z.090628T1800Z.NO/
934 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY AFTERNOON.
* AT 9 PM THURSDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 18.4 FEET SATURDAY MORNING
  AND FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/26  06/27  06/28  06/29  06/30

MISSISSIPPI RIVER
  HANNIBAL         16   16.04      16.1   15.7   15.2   14.8   14.3
  CLARKSVILLE 24   25   25.25      25.3   24.9   24.1   23.4   22.6
  GRAFTON          18   17.97      18.1   18.4   18.2   17.3   16.6
000 
WGUS83 KLSX 261858
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...


  MISSISSIPPI RIVER AT

    CLARKSVILLE LD 24 TW
    GRAFTON
    CHESTER AFFECTING RANDOLPH COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL ACROSS
EASTERN IOWA AND NORTHERN ILLINOIS AND NO PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-271858-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T1500Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T1500Z.NO/
158 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY.
* AT 1 PM FRIDAY THE STAGE WAS 25.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL 
  BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

ILC083-MOC183-271857-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1200Z/
/GRFI2.1.ER.000000T0000Z.090627T1200Z.090628T1200Z.NO/
158 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.4 FEET SATURDAY 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.

$$

ILC157-271857-
/O.EXT.KLSX.FL.W.0169.090627T1800Z-090628T1800Z/
/CHSI2.1.ER.090627T1800Z.090627T1800Z.090627T1800Z.NO/
158 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* FROM SATURDAY TO SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 26.8 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE 
  SATURDAY.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/27  06/28  06/29  06/30  07/01

MISSISSIPPI RIVER
  CLARKSVILLE 24 TW 25   25.31     25.1   23.9   23.0   22.3   21.4
  GRAFTON           18   18.18     18.4   18.0   16.9   16.3   16.0
  CHESTER           27   26.84     26.9   26.9   26.4   25.3   24.1
000 
WGUS83 KLSX 270250
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 

             MISSISSIPPI RIVER AT ...CLARKSVILLE
                                  ...GRAFTON
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

ILC013-MOC163-280250-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0600Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T0600Z.NO/
950 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL LATER TONIGHT.
* AT 9 PM FRIDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIHGT.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS


$$

ILC083-MOC183-280249-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T0900Z/
/GRFI2.1.ER.000000T0000Z.090627T0600Z.090628T0900Z.NO/
950 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY.
* AT 9 PM FRIDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 18.3 FEET OVERNIGHT AND
  FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/27  06/28  06/29  06/30  07/01

MISSISSIPPI RIVER
  CLARKSVILLE 24   25   25.14      24.6   23.5   22.8   22.0   21.2
  GRAFTON          18   18.23      18.3   17.9   16.9   16.4   16.0
000 
WGUS83 KLSX 271554
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 AM CDT SAT JUN 27 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...


  MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-271624-
/O.CAN.KLSX.FL.W.0164.000000T0000Z-090628T0600Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T0547Z.NO/
1054 AM CDT SAT JUN 27 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW.
* AT 10 AM SATURDAY THE STAGE WAS 24.5 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 1 AM SATURDAY.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 20 
  FEET BY WEDNESDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/28  06/29  06/30  07/01  07/02

MISSISSIPPI RIVER
  CLARKSVILLE 24    25   24.54     22.7   21.4   20.7   20.1   19.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 24, 4:00 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 24, 4:00 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT WED JUN 24 2009

.DISCUSSION...
/359 AM CDT WED JUN 24 2009/
PRIMARY HAZARD AND WEATHER STORY CONTINUES TO BE THE DANGEROUS HEAT
AND HUMIDITY THAT HAS BUILT OVER THE CWA. EXCESSIVE HEAT WARNING
WILL REMAIN IN EFFECT THROUGH SATURDAY FOR THE ST. LOUIS
METROPOLITAN AREA WITH A HEAT ADVISORY FOR THE REST OF THE FORECAST
AREA.

IN THE MEANTIME...LAST NIGHT/S MCS LAID OUT A RATHER LARGE OUTFLOW
BOUNDARY THAT CAN STILL BE SEEN ON REGIONAL RADAR...THAT EXTENDS
FROM CHAMPAIGN IL TO JONESBORO AR TO MONETT MO THEN NORTHWESTWARD
TOWARDS JUNCTION CITY KANSAS AS OF 08Z. THIS BOUNDARY AS WELL AS
WEATHER SYSTEM THAT WILL BE APPROACHING THE AREA LATE TONIGHT WILL
BE THE FOCUS OF SHOWER/THUNDERSTORM ACTIVITY ACROSS THE REGION
THROUGH THURSDAY. MODELS INDICATE CAPES IN EXCESS OF 2000 J/KG...
ESPECIALLY OVER NORTHERN AND WESTERN MO...WITH LITTLE IN THE WAY OF
CIN BY THIS AFTERNOON. SO COULD SEE SOME ISOLATED ACTIVITY LATE THIS
MORNING...MAINLY ALONG AND NORTH OF A LITCHFIELD TO ST. LOUIS TO
CUBA LINE. THEN BY TONIGHT...ADDITIONAL MCS DEVELOPMENT A GOOD BET
OVER WESTERN/SOUTHERN IOWA THAT WOULD SLIDE SOUTHEAST INTO FORECAST
AREA AS STRONG UPPER RIDGE FINALLY WEAKENS A LITTLE AND RETROGRADES
BACK TO THE WEST FOR A DAY OR SO.

AS FOR HIGH TEMPERATURES TODAY...IT WILL DEPEND ON THUNDERSTORM
ACTIVITY. FOR NOW HAVE MID TO UPPER 90S OVER REGION WITH DEWPOINTS
IN THE LOW TO MID 70S ONCE AGAIN. THIS WILL CREATE HEAT INDICES IN
THE 101 TO 107 DEGREE RANGE BY THIS AFTERNOON.

ANOTHER WARM AND MUGGY NIGHT TONIGHT WITH LOWS IN THE LOW 70S...WITH
UPPER 70S OVER THE IMMEDIATE ST. LOUIS METRO AREA. THEN ON THURSDAY
WITH FRONTAL BOUNDARY/THUNDERSTORM ACTIVITY...HIGH TEMPS WILL BE
TRICKY TO PIN DOWN. FOR NOW HAVE AROUND 90 FAR NORTHEAST PORTIONS TO
MID 90S OVER CENTRAL AND SOUTHERN MO. LOWS THURSDAY NIGHT WILL BE IN
THE LOWER 70S AND HIGHS ON FRIDAY WILL BE IN THE LOW TO MID 90S.
HEAT INDEX VALUES THROUGH THIS TIME WILL BE AT OR JUST BELOW
ADVISORY/WARNING CRITERIA...BUT FEEL WITH SUCH A PROLONGED PERIOD OF
HEAT AND HUMIDITY...THAT ADVISORY/WARNING SHOULD REMAIN IN
AFFECT...ESPECIALLY AS EVEN WARMER AIR MOVES IN ON SATURDAY.

SPEAKING OF SATURDAY...UPPER RIDGE BEGINS TO BUILD BACK INTO THE
REGION FRIDAY NIGHT INTO SATURDAY. NEW 00Z ECMWF SHOWS 850 TEMPS
APPROACHING 27C OVER AREA DURING THE DAY...WITH GOOD MIXING SURFACE
TEMPS TO EASILY EXCEED 100 DEGREES...THOUGH FOR NOW HAVE UPPER 90S
FOR MOST OF AREA...SLIGHTLY COOLER...MID 90S IN THE FAR NORTH CLOSER
TO THE APPROACHING FRONTAL BOUNDARY. AS FOR HEAT INDEX VALUES...
105-110 DEGREES EXPECTED FOR SATURDAY...WITH 110+ POSSIBLE FOR
THE ST. LOUIS METRO AREA. THEN BOTH GFS AND ECMWF BRING IN A
FRONTAL BOUNDARY THAT WILL COOL THINGS DOWN TO MORE SEASONABLE
LEVELS FOR THE REST OF THE FORECAST PERIOD.

BEYOND SATURDAY...EXTENDED FORECAST IN GOOD SHAPE...SO NO MAJOR
CHANGES AT THIS TIME.

BYRD
&&

.AVIATION...
/1119 PM CDT TUE JUN 23 2009/
FOR THE 06Z TAFS...MCS AND ASSOC OUTFLOW HAS COMPLICATED THE
FORECAST SOMEWHAT. NLY WINDS WILL CONTROL AT THE BEGINING OF THE
TAF PERIOD...BUT WINDS SHUD EVENTUALLY BECOME MORE SLY. THINK SLY
WINDS WILL RETURN TO TAF SITES AROUND SUNRISE. WITH COLD POOL
BRINGING IN COOLER AND DRIER AIR...HAVE REMOVED MENTION OF FG AT
SUS AND COU FOR EARLY WED MORNING. EXPECT SOME CU TO DEVELOP AGAIN
TOMORROW. WINDS SHUD BE LIGHT THRU THE FORECAST PERIOD. CANNOT
RULE OUT TSRA AT ANY TAF SITE DURING THE AFTERNOON ON WED. DO NOT
HAVE MENTION OF TSRA AS TOO MANY UNCERTAINTIES EXIST ATTM. MUCH
WILL DEPEND ON HOW FAR S OUTFLOW BNDY CURRENTLY ACROSS CNTL MO
PUSHES. BELIEVE BEST CHANCES ARE FOR UIN REGION AS DEVELOPING MCS
OVER NEB PUSHES INTO IA AND LEAVES BNDY IN THE REGION.

TILLY
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
     PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-
     WARREN-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ADAMS IL-BOND IL-BROWN
     IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 24, 4:54 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT WED JUN 24 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
454 AM CDT WED JUN 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES BETWEEN 100 AND 110 ARE EXPECTED THIS AFTERNOON AND
EVENING. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN THE
IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND
EFFECT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST
OF THE REGION. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ALONG AND NORTH OF A MOUNT STERLING ILLINOIS TO SHELBYVILLE
MISSOURI LINE...WITH THE MAIN THREATS BEING LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES BETWEEN 100 AND 110 ARE EXPECTED EACH AFTERNOON AND
EVENING THROUGH SATURDAY. THE WORST CONDITIONS ARE EXPECTED TO
OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE
URBAN HEAT ISLAND EFFECT.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. A FEW OF THESE
STORMS MAY BE SEVERE WITH THE POSSIBILITY OF DAMAGING WINDS.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT AND
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS PORTIONS OF NORTHEAST
MISSOURI INTO WEST-CENTRAL ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:12 PM CDTSevere Thunderstorm WarningLSXAdams, Brown63 min
Jun 23, 8:07 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike53 min
Jun 24, 3:18 PM CDTAreal Flood AdvisoryLSXBond, Fayette4 hr
Jun 24, 3:45 PM CDTFlash Flood WarningLSXFayette6 hr
Jun 24, 4:35 PM CDTAreal Flood AdvisoryLSXMontgomery6 hr
Jun 24, 11:47 AM CDTAreal Flood AdvisoryLSXKnox, Shelby6 hr
Jun 24, 2:34 PM CDTAreal Flood AdvisoryLSXCole, Moniteau4 hr

Nearby

River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.